# SDR USAASB98053

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

BDL - FLT 331 - EN ROUTE FROM PIT TO BDL, A PASSENGER COMPLAINED OF A SMOKEY SMELL IN THE CABIN.  PACKS WERE RUN ON HIGH.  NO SOURCE COULD BE FOUND AND SMELL DISSIPATED.  APU MASTER CAUTION CAME ON THREE MINUTES PRIOR TO REPORT OF ODOR.  SMELL RETURNED ON GROUND.  BOTH PACKS NORMAL.  APU WAS INOP PER MEL.  MAINTENANCE INSPECTED AIR CONDITION SYSTEM INCLUDING ACM OIL AND WATER SEPARATOR CONDITION.  CHECKED E/E COMPARTMENT AND CARGO BAYS.  CHECKED ENGINE OIL LEVELS.  TAXIED TO RUNUP AREA AND RAN ENGINES AT CRUISE POWER WITH BOTH PACKS ON.  NO FAULTS NOTED.  COULD NOT DUPLICATE SMELL.  (M)
